MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES

INTEGRA LIFESCIENCES (IRELAND) LTD. UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM; CABLES
Model Number 001388LX9
Medical Device Problem Codes Overheating of Device (1437); Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that upon first use, the customer plugged the ul pro fused headlight cable 9ft (001388lx9) into the light source and a loud ¿pop¿ was heard.Following the pop, smoke began to rise from the cable.It is unknown if there was patient involvement; however, no patient injury or surgical delay has been reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The ul pro fused headlight cable 9ft (001388lx9) was returned for evaluation.Device history record (dhr): dhr shows no abnormalities related to the reported issue.   evaluation of the returned ul pro fused headlight cable found that the headlight cable was in used condition with damage to the internal fibers due to rough handling/environmental damage.The issue of smoking could not be duplicated.This complaint may be the result of debris on the lens or use with an incompatible light source.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.

Brand Name
UL PRO FUSED HEADLIGHT CABLE 9FT, 275CM
Common Device Name
CABLES
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
INTEGRA LIFESCIENCES (IRELAND) LTD.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14760546
Report Number3006697299-2022-00090
Device Sequence Number6153048
Product Code FST
UDI-Device Identifier10381780168034
UDI-Public10381780168034
Combination Product (Y/N)N
PMA/510(K) Number
K864380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number001388LX9
Device Catalogue Number001388LX9
Device Lot NumberWO180394
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown